Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

2
ZEROS OF A QUASI-MODULAR FORM OF WEIGHT 2 FOR Gamma(+)(0) (N)

Choi, SoYoung; Im, Bo-Haeresearcher, TAIWANESE JOURNAL OF MATHEMATICS, v.19, no.5, pp.1369 - 1386, 2015-10

Discover

Type

Open Access

Date issued

rss_1.0 rss_2.0 atom_1.0